# SDR QXEA0200309

- Difficulty date: February 14, 2002
- Submitted: March 7, 2002
- Operation: Air carrier
- Aircraft: N480AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11229
- Aircraft time: 34,715 hours, 40,975 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - VISUAL CRACK INDICATION ON RT VERTICAL STAB TO FUSELAGE CONNECTION ANGLE AT INTERMEDIATE SPAR I AFT HI-LOK FORWARD SIDE.  REPAIRED IAW FOKKER SRM 55-31-00, PAGE 2, FIGURE 1.
